# SDR IXXA9632

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Cover
- Condition: Cracked
- Location: Fs 857.125
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND CRACKS ON THE BULKHEAD COVER AT FS 857.125.   REPAIR WAS PERFORMED PER DACO SRM 51-1-4, 51-1-8, 51-1-21, AND 53-2-0.  (X)
